# SDR CA140224004

- Difficulty date: February 11, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8103
- Engine: Pwa PW121
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Condition: Failed
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) TAKEOFF WAS ABORTED DUE TO POWER ROLL BACK.  ACFT WAS STOPPED AND RETURNED TO PARKING WITHOUT ISSUE.  FAULT HAS BEEN IDENTIFIED AS A FAILED ELECTRONIC ENGINE CONTROL, EEC,  BY TRANSPOSING THEM BETWEEN ENGINES.  THE SUSPECT EEC WAS REPLACED AND THE ACFT WAS RETURNED TO SERVICE.
